# SDR SWIA2019122647113

- Difficulty date: November 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 42,794 hours, 36,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CROSSBEAM/STRAP AT BS 559 FROM RT EDGE MEMBER, SILL TO RBL 27 HAD CORROSION.   REMOVED CORROSION AT CROSSBEAM/STRAP IAW SRM 51-21-06, AREA IS WITHIN LIMITS IAW SRM 53-00-00.
